MAUDE Adverse Event Report: TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT
Model Number LXC13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Chest Pain (1776)
Date of Event 04/13/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Following a laparoscopic anti-reflux procedure, a patient experienced chest pain leading to explant of the linx device.The linx device was used as part of the anti-reflux procedure.-anti-reflux procedure including linx device implantation occurred without issue on (b)(6) 2014 by dr.(b)(6).-uneventful device explant due to pain on (b)(6) 2017 by dr.(b)(6) 2017.
 
Event or Problem Description
Following a laparoscopic anti-reflux procedure, a patient experienced chest pain leading to explant of the linx device.The linx device was used as part of the anti-reflux procedure.-anti-reflux procedure including linx device implantation occurred without issue on (b)(6) 2014 by dr.(b)(6).-patient prescribed medrol dose pack on (b)(6) 2016.-uneventful device explant due to pain on (b)(6) 2017 by dr.(b)(6).Surgeon noted that "it was scarred quite heavily and it was difficult to excise.He also noted that while he "retracted the linx device to the right and dissected around the beads the device broke" and that he then "pulled the other side to the left and dissected away on the other side and the device again broke." -patient "happy with no heartburn or pain" as of (b)(6) 2017.

Brand Name
LINX REFLUX MANAGEMENT SYSTEM
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue n
shoreview MN 55126
MDR Report Key6564048
Report Number3008766073-2017-00051
Device Sequence Number749721
Product Code LEI
UDI-Device Identifier00855106005141
UDI-Public00855106005141
Combination Product (Y/N)N
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date03/13/2017
Device Model NumberLXC13
Device Lot Number4516
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2017
Supplement Date Received by Manufacturer01/31/2018
Initial Report FDA Received Date05/12/2017
Supplement Report FDA Received Date03/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Disability;
Patient Age69 YR
Patient Weight77